| Catalog Number |
381337 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte-w winged pnk 20ga x 1.88in had foreign matter.(b)(6) 2024 when medical staff were preparing to perform a cesarean section on a patient and opened a disposable intravenous needle (with a wing shape) to operate on the patient, they found that there was a black mark on the needle body and the tail of the needle was yellow.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.As current control, there is an outgoing inspection and in-process inspection in place to check for foreign matter.There is also a 4-hourly housekeeping in place to clean all the machine mechanisms in direct contact with products with alcohol (70% ipa).As no photo/sample was received for further investigation, root cause could not be determined.The complaint will be re-opened and re-investigated when photo/sample is received.
Event or Problem Description
On (b)(6) 2024 when medical staff were preparing to perform a cesarean section on a patient and opened a disposable intravenous needle (with a wing shape) to operate on the patient, they found that there was a black mark on the needle body and the tail of the needle was yellow.